×

zbMATH — the first resource for mathematics

Dual variational inequalities. (English) Zbl 0262.49003

MSC:
49J45 Methods involving semicontinuity and convergence; relaxation
47L50 Dual spaces of operator algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F.E, Nonlinear operators and nonlinear equations of evolution in Banach spaces, () · Zbl 0176.45301
[2] Brøndsted, A, Conjugate convex functions in topological vector spaces, Mat.-fys. medd. dansk. vid. selsk., 34, no. 2, (1964) · Zbl 0119.10004
[3] Cottle, R.W; Dantzig, G.B, Complementary pivot theory of mathematical programming, (), 103-125 · Zbl 0155.28403
[4] Cottle, R.W, Nonlinear programs with positively bounded Jacobians, SIAM J. appl. math., 14, 147-157, (1966) · Zbl 0158.18903
[5] Duvaut, C; Lions, J.L, Mécanique et inéquations, (1971), Dunod Paris · Zbl 0298.73001
[6] Fenchel, W, On conjugate convex functions, Canad. J. math., 1, 73-77, (1949) · Zbl 0038.20902
[7] {\scA. Fusciardi, U. Mosco, F. Scarpini, and A. Schiaffino}, A dual method for the numerical solution of some variational inequalities, to appear in J. Math. Anal. Appl. · Zbl 0277.49011
[8] Lescarret, C, Cas d’addition des applications maximales dans un espace de Hilbert, C. R. acad. sci. Paris, 261, 1160-1163, (1965) · Zbl 0138.08204
[9] Lions, J.L, Quelques Méthodes de Résolution des problèmes aux limites non linéaires, (1969), Dunod et Gauthier-Villars Paris · Zbl 0189.40603
[10] Lions, J.L; Stampacchia, G, Inéquations variationnelles non coercives, C. R. acad. sci. Paris, 261, 25-27, (1965) · Zbl 0136.11906
[11] Lions, J.L; Stampacchia, G, Variational inequalities, Comm. pure appl. math., 20, 493-519, (1967) · Zbl 0152.34601
[12] Matzeu, M, Dualità nella teoria Della capacità, ()
[13] Moreau, J.J, Fonctions convexes en dualité, (), 18, multigraphié
[14] Moreau, J.J, Fonctionnelles sous-différentiables, C. R. acad. sci. Paris, 257, 4117-4119, (1963) · Zbl 0137.31401
[15] Moreau, J.J, Sur la fonction polaire d’une fonction semi-continue supérieurement, C. R. acad. sci. Paris, 258, 1128-1131, (1964) · Zbl 0144.30501
[16] Moreau, J.J, Proximité et dualité dans un espace hilbertien, Bull. soc. math. France, 93, 273-299, (1965) · Zbl 0136.12101
[17] Moreau, J.J, Fonctionnelles convexes, (), 108, multigraphié
[18] Rockafellar, T, Extension of Fenchel’s duality theorem for convex functions, Duke math. J., 33, 81-90, (1966) · Zbl 0138.09301
[19] Rockafellar, T, Convex functions, monotone operators and variational inequalities, (), 35-65
[20] Stampacchia, G, Formes bilinéaires coercitives sur LES ensembles convexes, C. R. acad. sci. Paris, 258, 4413-4416, (1964) · Zbl 0124.06401
[21] Stampacchia, G, Le problème de Dirichlet pour LES équations elliptiques du second ordre à coefficients discontinus, Ann. inst. Fourier, 15, 189-257, (1965) · Zbl 0151.15401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.